# SDR V0XD20210719001

- Difficulty date: June 8, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 39,527 hours, 31,941 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Bs 295-333 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R IS CORRODED OUT OF LIMITS BTWN F.S. 295-333. CORRECTIVE ACTION: REMOVED AND REPLACED STRINGER 26R IAW CRJ900 SRM 51-42-06. WORK WAS PERFORMED ON AVMAX W/O: 80943 W/C: 1151
